# SDR DALA2022101406670

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 85,185 hours, 16,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 FOUND EMERGENCY LIGHTS AT SEATS 41 AB TO 49AB INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B767-400 AMM 33-51 (9075285)
